Table of Contents
ISRN Discrete Mathematics
Volume 2014, Article ID 896270, 7 pages
http://dx.doi.org/10.1155/2014/896270
Research Article

The Graph of Equivalence Classes of Zero Divisors

Department of Mathematics, University of Pune, Pune 411007, India

Received 13 December 2013; Accepted 5 February 2014; Published 8 May 2014

Academic Editors: G. Isaak, H.-J. Kreowski, and J. A. Rodriguez Velazquez

Copyright © 2014 Vinayak Joshi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Vinayak Joshi, B. N. Waphare, and H. Y. Pourali, “The Graph of Equivalence Classes of Zero Divisors,” ISRN Discrete Mathematics, vol. 2014, Article ID 896270, 7 pages, 2014. https://doi.org/10.1155/2014/896270.